×

Lattices with involution. (English) Zbl 0228.06003


MSC:

06B99 Lattices
06D99 Distributive lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] David Ellis, Notes on the foundations of lattice theory. II, Arch. Math. (Basel) 4 (1953), 257 – 260. · Zbl 0052.02702
[3] Nenosuke Funayama, On the completion by cuts of distributive lattices, Proc. Imp. Acad. Tokyo 20 (1944), 1 – 2. · Zbl 0063.01484
[4] Jan Kalicki and Dana Scott, Equational completeness of abstract algebras, Nederl. Akad. Wetensch. Proc. Ser. A. 58 = Indag. Math. 17 (1955), 650 – 659. · Zbl 0073.24501
[5] Morgan Ward, The closure operators of a lattice, Ann. of Math. (2) 43 (1942), 191 – 196. · Zbl 0063.08179
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.